It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Serious Question...Lexapro.........



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-03-2010, 05:28 PM   #1
    himmylover
    Senior Veteran
    (female)
     
    Join Date: Jan 2006
    Location: Evansville
    Posts: 1,756
    himmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB User
    Question Serious Question...Lexapro.........

    Hi all, Yep, me again..............sorry.

    For you that have been on Lexapro..........have you had problems with dry red eyes?

    I don't know if it MY MAKE UP or the Lexapro.........my mom and sister both said something to me............like are you tired? Only less then one week @ 10mgs.....so I am pressing on getting new mascara and eyeliner...........

    Please advise....and like always.............thank you and bless all.

     
    Sponsors Lightbulb
       
    Old 04-21-2010, 12:54 PM   #2
    anonlexaprogal
    Junior Member
    (female)
     
    anonlexaprogal's Avatar
     
    Join Date: Aug 2009
    Location: Louisiana
    Posts: 12
    anonlexaprogal HB User
    Re: Serious Question...Lexapro.........

    The first few months that I was on Lexapro I did suffer from the "dry mouth" side effect. And now that I think about it, my eyes were more dry than usual. I just made sure to drink an extra glass or two of water until that side effect subsided.

    If you haven't recently switched to a new make up, face lotion, facewash, etc., then my guess would be on the Lexapro. Try and drink extra water every day and maybe a rewetting drop for your eyes would help.

    Hope this helps. And as I always say, consult your doctor with any questions!

    Last edited by anonlexaprogal; 04-21-2010 at 12:54 PM.

     
    Old 04-21-2010, 02:52 PM   #3
    himmylover
    Senior Veteran
    (female)
     
    Join Date: Jan 2006
    Location: Evansville
    Posts: 1,756
    himmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB User
    Re: Serious Question...Lexapro.........

    Thank you so ..................I will do this.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Lexapro and serious weight gain! sons2 Depression 4 01-15-2013 07:10 AM
    Anxiety symptoms or serious disease?? surruh Anxiety 4 12-12-2008 08:48 PM
    Lexapro Rash - Serious or Not nina1915 Anxiety 3 01-30-2007 12:36 PM
    Please help with this question about lexapro.... lilsunshine1219 Anxiety 4 09-10-2006 06:39 PM
    HELP!!! Lexapro withdrawal or something more serious? Jendays247 Anxiety 3 10-05-2005 02:05 PM
    from Cymbalta to Lexapro... question about antidepressants NickName Fibromyalgia 12 05-21-2005 04:08 PM
    Lexapro question LeeAnn1365 Depression 11 03-01-2005 07:42 AM
    Another question about Lexapro Falynsmommy Depression 6 10-11-2004 05:38 PM
    Can Toprol XL mask a more serious heart problem? KATIE25 Heart Disorders 4 11-26-2003 04:52 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:52 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!